Just started ldn...could use some help

Hi! I just started ldn 1 week ago at 3mg for my Hashimoto's. About third day felt strange with heart palpitations and anxiety. So I dropped down on my Naturethroid 1/2 a tablet (down to one tablet now). Then about 5th day opened capsule and took a little out becuz I thought maybe I started too high. That helped some with palpitations, but still day 6 and 7 (up to last night) within about 20 min of taking it (I open and dissolve my capsule in water as I don't swallow pills) I feel...funny...I don't know how to explain, kind of weak, maybe slighty funny breathing, then I get a little sweaty. I try not to panic. I drift off to sleep then wake up in an hour or so and then a couple more times throughout the night. No strange dreams though. I have noticed my temp going up...waking up at about 97.5 in am and get about 98.5 in afternoon which is much better for me. Blood pressure and pulse are good. Wondering if this is all normal? If this is showing that it is working? Wondering if I should continue taking a little less and for how long? Would appreciate any help.

10 Replies

oldestnewest
  • That is a relatively high dose to start at. I believe it is recommended that if you're taking thyroid meds you should start at 1.5 and raise slowly. It sounds like you may be becoming a little overmedicated/hyper.

  • Ok thx...makes sense

  • I agree with puncturedbicycle.... 3 mgs can be a high starting dose for some. Many start off at .5 mg and work up. They take their time... no hurry. Some who have difficulty sleeping even start off taking their ldn in the morning and then later switch over to bedtime dosing .... again... slowly.

    If you open your capsule and dump the contents into 3 ml of distilled water, then each ml of water will then equal 1 mg of ldn. There are syringes on ebay (or at your pharmacist's) that show mls. I have a large one for when I mix my 50 mg ldn cap into 50 ml of water. I use a smaller syringe for actual .5 - 2.5 mg measurement dosing. Any 'stuff' that falls to the bottom of your container after mixing is probably inert ingredients. Just keep your mixture in the fridge and discard if not used within 30 days.

  • Thank you so much...I will try the water suggestion. So I don't need to shake the container b4 each use, just draw up the solution. with the syringe? Would you suggest going down to 1mg per night? And by moving up slowly, do you mean after 1-2weeks or longer b4 raising?

  • Ensure it is mixed, either swish it around or shake, it doesn't matter. Some people do start very low at .5. If you have no side effects you can see how you get on, the important thing is that you don't become overmedicated for your hypo.

    You may want to try different ways of taking ldn too. I didn't get on w caps, I felt like the sublingual drops were the most effective, but a lot of people prefer the liquid.

  • Ok gr8 thanx

  • You do want to make sure it is as dissolved as it is going to get. I can't know what other ingredients are in your tabs/caps but with mine, there are inert ingredients that never dissolve. I usually try not to 'stir things up' when I take the bottle out of the fridge and use the syringe to draw up my dosage.

    1 mg at nite might be a good choice or even .5 mg to start. Raise every week/10 days by .5 mgs. Listen to your body and see how you do. What is right for me may not be right for someone else. Ldn dosing is a very personal thing and varies from person to person. I have heard of folks doing spectacularly at 2 - 2.5 mgs who did horrible at a higher dose.

    Keeping a log of your dosage, how you are feeling and your heart rate and body temp each day might be a good habit to get into.

  • Thanx so much...that helps!

  • Start low and build up over a few weeks.

  • Thanks! Will try that

You may also like...